Thunderstorm Wind, Guernsey
- When
- June 21, 5:25 PM EST
- Where
- Guernsey County, Cambridge
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.033, -81.600
Thunderstorm winds downed several large tree limbs.
6 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 21, 3:00 PM EST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 400 PM EDT THU JUN 21 2001 UPDATING FOR SPC WATCH. INSTABILITY FROM YESTERDAY STILL IN PLACE OVER CWA BRINGING CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY NIGHT. STORMS TONIGHT COULD CONTAIN GUSTY WINDS AND HEAVY RAINFALL...WILL HAVE TO MONITOR SOUTHERN PORTION OF CWA BECAUSE OF HEAVY RAIN THERE YESTERDAY. GUIDANCE INDICATED WINDS SHIFTING TO WEST MIDDAY FRIDAY. BY SATURDAY PRECIP SHOULD BE TO OUR SOUTH AND EAST WITH SOME CLEARING. A DISTURBANCE MAY EFFECT SOUTHEASTERN ZONES ON SUNDAY AND MONDAY BUT REST OF CWA SHOULD REMAIN DRY. SEASONABLE TEMPERATURES CAN BE EXPECTED INTO NEXT WEEK WITH GENERALLY DRY CONDITIONS AS HIGH BUILDS INTO AREA. JMP PIT 65 77 60 75 / 60 30 30 0 HLG 65 77 59 75 / 60 40 30 0 MGW 65 79 60 75 / 60 40 30 10 ZZV 65 75 57 77 / 70 40 30 0 PHD 64 74 56 75 / 70 30 30 0 FKL 63 73 56 71 / 70 40 30 0 DUJ 62 71 57 70 / 60 50 30 0 LBE 65 77 59 74 / 60 30 20 0 BTP 65 76 59 74 / 70 40 30 0 IDI 63 74 58 72 / 50 40 30 10 ODM 58 73 54 66 / 50 50 30 20 .PBZ... MD...NONE. OH...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT THURSDAY FOR ZONES OHZ039>041...OHZ048>049...OHZ057>058...OHZ068. PA...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT THURSDAY FOR ZONES PAZ007...PAZ013. &WV...NONE.
OHZ039>041-048-049-057-058-068-PAZ007-013-220200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 350 PM EDT THU JUN 21 2001 SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR THE FOLLOWING COUNTIES... IN PENNSYLVANIA... LAWRENCE MERCER IN OHIO... CARROLL COLUMBIANA COSHOCTON GUERNSEY HARRISON MUSKINGUM NOBLE TUSCARAWAS
The national radar mosaic for the moment the first event began.
6 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed several large tree limbs.
Thunderstorm winds downed several trees.
Thunderstorm winds downed a large tree.
Thunderstorm winds downed several trees across the southeastern portion of the county, including Powhatan Point and Shadyside.
Thunderstorm winds downed several trees.
Thunderstorm winds downed several large tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5251590, 5251591, 5251592, 5251593, 5251594, 5251595.